Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 439, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Nov 29, 2016, 7:49 PM CST for Franklin Parish, Louisiana. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 29, 2016, 7:49 PM CST (01:49 UTC)
- Expired
- Nov 29, 2016, 8:30 PM CST
- In force
- 41 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Franklin Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 153 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 29, 7:57 PM CST | HAIL 1 | 3 S Winnsboro, LA | AT CHASE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 1:48 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1191 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 488 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.4
The text
As transmitted.
247
WUUS54 KJAN 300149
SVRJAN
LAC041-300230-
/O.NEW.KJAN.SV.W.0439.161130T0149Z-161130T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
749 PM CST TUE NOV 29 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL FRANKLIN PARISH IN NORTHEASTERN LOUISIANA...
* UNTIL 830 PM CST
* AT 749 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LIDDIEVILLE...OR NEAR WINNSBORO...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
WINNSBORO AROUND 755 PM CST.
CROWVILLE AROUND 805 PM CST.
BAKERS AROUND 815 PM CST.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE GILBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHEASTERN
LOUISIANA.
LAT...LON 3215 9189 3239 9148 3236 9145 3235 9150
3234 9147 3232 9147 3232 9150 3229 9150
3230 9152 3225 9152 3225 9156 3223 9154
3224 9151 3220 9154 3220 9149 3211 9151
3198 9182 3209 9189 3209 9188 3212 9187
TIME...MOT...LOC 0149Z 239DEG 43KT 3211 9179
HAIL...1.00IN
WIND...60MPH
$$
DBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 3:49 PM CST, 4 hours earlier.
Area forecast discussion, Nov 29, 3:49 PM CST, 4 hours before
Area Forecast Discussion National Weather Service Jackson MS 349 PM CST Tue Nov 29 2016 ...SEVERE WEATHER ONGOING THIS AFTERNOON INTO EARLY WEDNESDAY... .DISCUSSION... Tonight through Wednesday...Latest satellite imagery showed a closed upper low over Western MN. Strong southwest flow continued across the region around the closed feature. This feature was associated with a 130 plus knot upper jet. On the surface a warm front was pushing north bringing in a moist unstable airmass in strong low level southerly flow in response to the developing storm system. A cold front was located across the Southern Plains. Area radars were picking up some isolated severe storms across the CWA with a tornado watch in effect until 9 pm. For late this afternoon into tonight deep strong shear, 300-400 effective helicity, and instability will continue to increase across the region which will favor the development of severe storms with some tornadoes possible. Latest CAM guidance shows some isolated severe storms for this afternoon and a broken QLCS for tonight along the cold front. A better severe risk develops for tonight as a 40-50 knot low level jet and 0-6 km shear 60-70 knots develops. This will help to support a risk of tornadoes across the CWA during the overnight hours. Timing across the region will be tough to pin down due to the large window of severe weather time from now to 4 am. With the strong low level shear in place a one or two strong tornadoes may be possible. SPC has put some of our northern counties for a moderate risk of severe with the strong tornado potential. With the possibility of nighttime tornadoes,residents are urged to have an emergency plan in place should Watches or Warnings be issued for their location. This will be aided by a strong shortwave moving through the Southern Plains. The models shows a broken line moving ahead of the front across the region for tonight. The line will be generally parallel to deep layer flow, which will promote the linear mode of the broken line. So the primary risks for tonight will be tornadoes, damaging winds, and quarter sized hail. The line is expected to move out of the CWA by 4 am. QPF totals of 1 to 2 inches across eastern portions of the forecast area indicate a marginal threat for flooding, but recent long-term dry conditions in those areas should limit the overall threat for flash flooding tonight. Heavy rainfall could still produce localized flooding in low areas. In the wake of the front the rains will exit the region by Wednesday afternoon. High pressure will build into the region from the west during the afternoon. As far as temps are concern lows tonight will be in the upper 40s northwest to the lower 60s southeast. Highs for Wednesday will range from the upper 50s northwest to the upper 60s southeast./17/ Wednesday night through next Monday....Slightly cooler drier conditions will exist across the region behind the front Wednesday night through Friday, as surface high pressure builds into the forecast area and quasi-zonal flow sets up over the region. Temperatures will be a little closer to normal through Friday as highs range from the upper 50s and lower 60s, and overnight lows dip back into the 30s. Models continue to generally agree with another slug of moisture and rain filtering into the ArkLaMiss by mid-weekend as a low pressure system develops along the Texas Coast/Gulf of Mexico, and shifts east northeast towards the north central gulf coast. This moisture will overspread the forecast area late Saturday into Sunday. There does remain some timing differences between the ECMWF, GFS, and Canadian with regard to this system. With this said, we should maintain a cool rain late Saturday through at least early Monday as temperatures during this time period will generally range from the mid 50s to lower 60s for highs, and lows each night fall into the middle 40s. /19/ && .AVIATION... 18Z TAF discussion Increasing moisture from the south will lead to a potential for scattered showers and some strong thunderstorms this afternoon. General timing and location of storms will require taf amendments as convection develops. There is greater confidence in severe storms after 00Z Wednesday, so have timing of greatest confidence for impacts from these storms in TAFs. Expect gusty and erratic winds, locally heavy rainfall, and MVFR or lower conditions as showers and storms move through each site. /17/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 56 63 35 60 / 100 27 1 0 Meridian 60 66 35 61 / 100 71 2 0 Vicksburg 51 62 33 61 / 90 10 0 0 Hattiesburg 63 68 37 63 / 99 74 2 0 Natchez 54 63 36 59 / 92 13 0 0 Greenville 49 59 34 58 / 95 9 0 0 Greenwood 51 60 33 58 / 96 11 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 17/19
Hazardous weather outlook, Nov 29, 2:11 PM CST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 211 PM CST TUE NOV 29 2016 ARZ074-MSZ018-302015- ASHLEY-BOLIVAR- 211 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...AND NORTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE STORMS ARE POSSIBLE LATE THIS AFTERNOON THROUGH LATE TONIGHT...PRIMARILY FROM 5 PM TUESDAY THROUGH MIDNIGHT. THE MAIN HAZARDS DURING THIS TIME WILL BE DAMAGING WIND GUSTS...QUARTER SIZED HAIL...AND TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE4.GIF) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. ARZ075-302015- CHICOT- 211 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE STORMS ARE EXPECTED AS EARLY AS LATE THIS AFTERNOON THROUGH LATE TONIGHT...PRIMARILY FROM 5 PM TUESDAY THROUGH MIDNIGHT. THE MAIN HAZARDS DURING THIS TIME WILL BE DAMAGING WIND GUSTS...QUARTER SIZED HAIL...AND A TORNADO CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE4.GIF) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. LAZ007>009-015-016-023>026-MSZ025>051-053>057-059>065-072-302015- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-MARION- 211 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...SIGNIFICANT TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE STORMS ARE EXPECTED AS EARLY AS THIS AFTERNOON AND AGAIN LATE THIS EVENING THROUGH EARLY WEDNESDAY MORNING...WITH THE GREATEST CHANCES PRIMARILY FROM 7 PM TUESDAY THROUGH 2 AM WEDNESDAY. THE MAIN HAZARDS DURING THIS TIME WILL BE STRONG TORNADOES...DAMAGING WIND GUSTS... AND QUARTER SIZED HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE4.GIF) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. MSZ019-052-058-066-073-074-302015- SUNFLOWER-LAUDERDALE-CLARKE-JONES-LAMAR-FORREST- 211 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE STORMS ARE EXPECTED AS EARLY AS THIS AFTERNOON AND AGAIN LATE THIS EVENING THROUGH EARLY WEDNESDAY MORNING...WITH THE GREATEST CHANCES PRIMARILY FROM 10 PM TUESDAY THROUGH 4 AM WEDNESDAY. THE MAIN HAZARDS DURING THIS TIME WILL BE STRONG TORNADOES...DAMAGING WIND GUSTS... AND QUARTER SIZED HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE*.GIF) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. 21 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.WEATHER.GOV/JAN/SAFE LATEST WEATHER BRIEFING... WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING TROPICAL PAGE... WWW.WEATHER.GOV/JAN/TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... CURRENT WATCHES AND WARNINGS... WWW.WEATHER.GOV/JAN/SAFE LATEST WEATHER BRIEFING... WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ONLINE/ PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Nov 29, 6:59 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
659 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TORNADO 5 E VERNON 32.97N 88.85W
11/29/2016 WINSTON MS EMERGENCY MNGR
4 HOMES DESTROYED ON EBENEZER CHURCH ROAD AND 2
STRUCTURES ON COUNTY LINE ROAD
&&
PARKERLocal storm report, Nov 29, 7:04 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
704 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TORNADO 5 NNW GHOLSON 33.00N 88.78W
11/29/2016 NOXUBEE MS EMERGENCY MNGR
TREES DOWN ON BUTLER ROAD
&&
PARKERLocal storm report, Nov 29, 7:13 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
713 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL 2 W BRANDON 32.28N 90.04W
11/29/2016 E1.25 INCH RANKIN MS PUBLIC
ONE INCH HAIL HAD COVERED THE GROUND.
&&
17Local storm report, Nov 29, 7:17 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
717 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 4 NW HOLCOMB 33.80N 90.03W
11/29/2016 E1.00 INCH GRENADA MS TRAINED SPOTTER
ALSO SOME MINOR STREET FLOODING OCCURRED WITH WINDS SPEED
ESTIMATED AT AROUND 50 MPH. SMALL TREE LIMBS WERE ON THE
GROUND.
&&
17Local storm report, Nov 29, 7:29 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
729 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL NW ALCORN 31.88N 91.14W
11/29/2016 E1.00 INCH CLAIBORNE MS PUBLIC
QUARTER SIZED HAIL OCCURRED ON THE ALCORN STATE
UNIVERSITY CAMPUS.
0210 PM HAIL 1 N PORT GIBSON 31.97N 90.98W
11/29/2016 E1.00 INCH CLAIBORNE MS STORM CHASER
0250 PM HAIL METCALFE 33.45N 91.00W
11/29/2016 E1.25 INCH WASHINGTON MS PUBLIC
0255 PM HAIL 2 E LIDDIEVILLE 32.14N 91.81W
11/29/2016 E1.00 INCH FRANKLIN LA PUBLIC
REPORTED ON ERSKIN ROAD
0320 PM HAIL 4 W BRANDON 32.28N 90.07W
11/29/2016 E1.75 INCH RANKIN MS LAW ENFORCEMENT
0324 PM HAIL 5 SW DODDSVILLE 33.61N 90.59W
11/29/2016 E2.75 INCH SUNFLOWER MS EMERGENCY MNGR
0324 PM HAIL 2 W BRANDON 32.28N 90.04W
11/29/2016 E1.25 INCH RANKIN MS PUBLIC
ONE INCH HAIL HAD COVERED THE GROUND.
0324 PM HAIL 2 W BRANDON 32.28N 90.04W
11/29/2016 M1.25 INCH RANKIN MS PUBLIC
0359 PM TORNADO LEESBURG 32.44N 89.76W
11/29/2016 RANKIN MS LAW ENFORCEMENT
TREES WERE BLOWN DOWN IN THE AREA.
0400 PM TORNADO 2 N FORKVILLE 32.49N 89.66W
11/29/2016 SCOTT MS EMERGENCY MNGR
A 250 TO 300 YARD SWATH OF DAMAGE FROM HIGHWAY 481 TO
DEBATES ROAD, ROOF DAMAGE ON MEJELK ROAD. ON RENFORE ROAD
A TREE HAD FALLEN ON A MOBILE HOME. TREES WERE BLOWN DOWN
ON RED BEATIN ROAD AND EAST ON HIGHWAY 13. TREES WERE
BLOWN DOWN ON TURNER ROAD. ON REEVES ROAD A TREE HAD
FALLEN ON A HOUSE WITH TWO SHEDS DESTROYED. NO INJURIES
WERE REPORTED.
0400 PM HAIL TCHULA 33.18N 90.22W
11/29/2016 E1.00 INCH HOLMES MS PUBLIC
0402 PM TORNADO 2 S BRANCH 32.40N 89.71W
11/29/2016 SCOTT MS EMERGENCY MNGR
TREES AND POWER LINES ARE DOWN IN ITS PATH.
0411 PM TORNADO 2 N FORKVILLE 32.49N 89.66W
11/29/2016 SCOTT MS TRAINED SPOTTER
ON HIGHWAY 13 TREES AND POWER POLES WERE BLOWN DOWN.
0415 PM HAIL 4 NW HOLCOMB 33.80N 90.03W
11/29/2016 E1.00 INCH GRENADA MS TRAINED SPOTTER
ALSO SOME MINOR STREET FLOODING OCCURRED WITH WINDS SPEED
ESTIMATED AT AROUND 50 MPH. SMALL TREE LIMBS WERE ON THE
GROUND.
0420 PM HAIL LIDDIEVILLE 32.14N 91.85W
11/29/2016 E1.00 INCH FRANKLIN LA EMERGENCY MNGR
0422 PM TSTM WND DMG GRENADA 33.78N 89.81W
11/29/2016 GRENADA MS EMERGENCY MNGR
SCATTERED TREES WERE BLOWN DOWN ACROSS THE NORTH WEST AND
EAST PORTIONS OF THE COUNTY. CITY OF GRENADA HAD SOME
TREES BLOWN DOWN. A HOUSE RECEIVED SOME MAJOR DAMAGE ON
MCSWINE ROAD NEAR THE TALLATCHIE COUNTY LINE.
0423 PM HAIL 5 N GRENADA 33.85N 89.81W
11/29/2016 E1.00 INCH GRENADA MS PUBLIC
0424 PM HAIL GRENADA 33.78N 89.81W
11/29/2016 E1.00 INCH GRENADA MS LAW ENFORCEMENT
0426 PM FUNNEL CLOUD GRENADA 33.78N 89.81W
11/29/2016 GRENADA MS TRAINED SPOTTER
0429 PM HAIL LIDDIEVILLE 32.14N 91.85W
11/29/2016 E1.00 INCH FRANKLIN LA TRAINED SPOTTER
0430 PM HAIL WALNUT GROVE 32.60N 89.46W
11/29/2016 E1.50 INCH LEAKE MS FIRE DEPT/RESCUE
0430 PM HAIL VAIDEN 33.33N 89.75W
11/29/2016 E1.00 INCH CARROLL MS PUBLIC
0431 PM HAIL 5 NE REDWOOD 32.54N 90.75W
11/29/2016 E1.00 INCH WARREN MS EMERGENCY MNGR
0440 PM FUNNEL CLOUD LIDDIEVILLE 32.14N 91.85W
11/29/2016 FRANKLIN LA EMERGENCY MNGR
0441 PM HAIL 2 W MADDEN 32.68N 89.38W
11/29/2016 E2.00 INCH LEAKE MS PUBLIC
0450 PM HAIL 4 SSE EDINBURG 32.75N 89.31W
11/29/2016 E2.75 INCH NESHOBA MS EMERGENCY MNGR
MARBLE TO UP TO BASEBALL SIZED HAIL WAS OBSERVED BETWEEN
HOPE AND LAUREL HILL
0450 PM HAIL KILMICHAEL 33.44N 89.57W
11/29/2016 E0.75 INCH MONTGOMERY MS EMERGENCY MNGR
0453 PM HAIL 4 NE MADDEN 32.72N 89.30W
11/29/2016 E0.75 INCH NESHOBA MS EMERGENCY MNGR
0500 PM TSTM WND DMG GRENADA 33.78N 89.81W
11/29/2016 GRENADA MS EMERGENCY MNGR
ON MCSWINE ROAD 3 HOMES WERE DAMAGE WITH ONE ROOF DAMAGE.
0500 PM HAIL BENTONIA 32.65N 90.37W
11/29/2016 E1.00 INCH YAZOO MS PUBLIC
0531 PM HEAVY RAIN KILMICHAEL 33.44N 89.57W
11/29/2016 M2.00 INCH MONTGOMERY MS EMERGENCY MNGR
2 INCH RAIN MEASURED IN 45 MINUTES
0550 PM TORNADO 5 E VERNON 32.97N 88.85W
11/29/2016 WINSTON MS TRAINED SPOTTER
TREES DOWN ON EBENEZER CHURCH ROAD
0550 PM TORNADO 5 E VERNON 32.97N 88.85W
11/29/2016 WINSTON MS EMERGENCY MNGR
4 HOMES DESTROYED ON EBENEZER CHURCH ROAD AND 2
STRUCTURES ON COUNTY LINE ROAD
0550 PM HAIL 1 WSW MONTPELIER 33.71N 88.96W
11/29/2016 E1.75 INCH CLAY MS EMERGENCY MNGR
0555 PM HAIL GRENADA 33.78N 89.81W
11/29/2016 E1.00 INCH GRENADA MS EMERGENCY MNGR
0556 PM TORNADO 5 NNW GHOLSON 33.00N 88.78W
11/29/2016 NOXUBEE MS EMERGENCY MNGR
TREES DOWN ON BUTLER ROAD
0620 PM HAIL GALION 32.86N 91.75W
11/29/2016 E1.75 INCH MOREHOUSE LA BROADCAST MEDIA
&&
17Special weather statement, Nov 29, 7:41 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
741 PM CST TUE NOV 29 2016
LAZ023-300230-
FRANKLIN LA-
741 PM CST TUE NOV 29 2016
...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN PARISH UNTIL 830 PM
CST...
AT 741 PM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR LIDDIEVILLE...OR 10 MILES SOUTHWEST OF WINNSBORO...MOVING
NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
JIGGER AROUND 745 PM CST.
WINNSBORO AROUND 750 PM CST.
CROWVILLE AROUND 805 PM CST.
BAKERS AROUND 810 PM CST.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BASKIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHEASTERN
LOUISIANA.
LAT...LON 3209 9187 3214 9190 3217 9189 3218 9184
3225 9177 3241 9151 3241 9148 3236 9145
3234 9150 3232 9147 3230 9152 3225 9152
3225 9156 3224 9151 3221 9155 3220 9149
3211 9150 3197 9189 3204 9190 3207 9193
TIME...MOT...LOC 0141Z 239DEG 44KT 3208 9187
DBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:04 PM CST | Special Weather Statement | JAN | Morehouse | 26 min |
| Nov 29, 6:06 PM CST | Severe Thunderstorm Warning | JAN | Morehouse | 39 min |
| Nov 29, 6:42 PM CST | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 30 min |
| Nov 29, 7:41 PM CST | Special Weather Statement | JAN | Franklin | 49 min |
| Nov 29, 8:02 PM CST | Special Weather Statement | JAN | Morehouse | 28 min |
| Nov 29, 8:20 PM CST | Special Weather Statement | JAN | Madison | 40 min |
| Nov 29, 8:25 PM CST | Special Weather Statement | JAN | West Carroll | 50 min |
| Nov 29, 8:42 PM CST | Severe Thunderstorm Warning | JAN | Madison, Tensas | 63 min |
| Nov 29, 9:14 PM CST | Tornado Warning | JAN | Madison | 61 min |
| Nov 29, 9:38 PM CST | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 67 min |
| Nov 29, 9:55 PM CST | Tornado Warning | JAN | Tensas | 41 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.